# SDR SWAA2013102921525

- Difficulty date: September 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5940882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE MAIN FRAME WING TO FUSELAGE FITTING CRACKED AT STATION 661, LONGERON 22R.  R & R ANGLE IAW DRAWING & SRM.
